Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32654
Title: Fast algorithms for mobile agent routing with node-wise constraints in communications networks
Authors: Elalouf, A
Levner, E
Cheng, TCE 
Keywords: Acceleration technique
Agent routing
FPTAS
Mobile agent
Multi-agent distributed systems
Routing algorithm
Issue Date: 2012
Source: Applied and computational mathematics, 2012, v. 11, no. 2, p. 214-226 How to cite?
Journal: Applied and Computational Mathematics 
Abstract: We consider the multi-constraint agent routing problem in a graph that seeks to find a maximum-benefit (or minimum-cost) route for each agent subject to quality-of-service constraints. We derive a fully polynomial-time approximation scheme (FPTAS) that extends and improves a known FPTAS for the single-constraint routing problem.
URI: http://hdl.handle.net/10397/32654
ISSN: 1683-3511
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of May 16, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

70
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.